MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Catalog Number 03L81-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated creatinine results generated on the architect analyzer on three patients.Results provided: on (b)(6) 2019: sid (b)(6) ((b)(6) yr.Old male) = 4.9 / 1.0 mg / dl; sid (b)(6) ((b)(6) yr.Old female) = 4.5 / 0.7 mg / dl; sid (b)(6) ((b)(6) yr.Old male) = 6.3 / 1.5 mg / dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
No customer returns were available for evaluation.A review of ticket trending for architect creatinine reagent product lot number (03282un18) did not find any atypical complaint trends identified.The trend review by the product list number (3l81) found no trends related to this issue.Labeling, including sample handling procedures was reviewed and found to adequately address the issue under review.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.No product deficiency was identified.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8837622
Report Number1628664-2019-00529
Device Sequence Number2514122
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2020
Device Catalogue Number03L81-32
Device Lot Number03282UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM LIST 01G06-01; SERIAL (B)(4)